# SDR AALA20150422005

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 65,874 hours, 10,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

1L DOOR WAS RE-OPENED AT GATE & SLIDE INADVERTENTLY DEPLOYED.  SLIDE DID NOT FULLY INFLATE.  R & R 1L DOOR SLIDE PACK IAW AMM 25-66-01.
